On choosing a regularization parameter by means of the quasi-optimality and ratio criteria for ill-posed linear algebra problems with a perturbed operator
Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1069-1072
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_5_a9,
author = {A. S. Leonov},
title = {On choosing a regularization parameter by means of the quasi-optimality and ratio criteria for ill-posed linear algebra problems with a perturbed operator},
journal = {Doklady Akademii Nauk},
pages = {1069--1072},
year = {1982},
volume = {262},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a9/}
}
TY - JOUR AU - A. S. Leonov TI - On choosing a regularization parameter by means of the quasi-optimality and ratio criteria for ill-posed linear algebra problems with a perturbed operator JO - Doklady Akademii Nauk PY - 1982 SP - 1069 EP - 1072 VL - 262 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a9/ LA - ru ID - DAN_1982_262_5_a9 ER -
%0 Journal Article %A A. S. Leonov %T On choosing a regularization parameter by means of the quasi-optimality and ratio criteria for ill-posed linear algebra problems with a perturbed operator %J Doklady Akademii Nauk %D 1982 %P 1069-1072 %V 262 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a9/ %G ru %F DAN_1982_262_5_a9
A. S. Leonov. On choosing a regularization parameter by means of the quasi-optimality and ratio criteria for ill-posed linear algebra problems with a perturbed operator. Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1069-1072. http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a9/